MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 C (501) MODULE; CLINICAL CHEMISTRY ANALYZER
Catalog Number 05860636001
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c501 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received questionable high results for an unspecified number of patient samples tested with the na electrode on a cobas 6000 c (501) module.The customer tried re-calibrating and ran controls.The calibration failed.The customer then replaced the electrodes and reagent.Calibration performed on the standby reagents was successful, but the calibration with the in-use reagent failed.Controls failed on both standby and in-use reagents.The customer provided data for one patient sample that had discrepant na results.No questionable results were reported outside of the laboratory.The sample initially resulted in a na value of 171 mmol/l.The customer decided to repeat the sample since the initial value was high.The sample was repeated, resulting in a value of 137 mmol/l.The repeat value was deemed correct.
 
Additional Manufacturer Narrative
The field service engineer determined the rinse tubing was broken.The tubing was replaced.Precision studies were performed and recovered within specifications.The investigation determined the service actions resolved the issue.Medwatch fields d1, d2, d4, g1, and g4 have been updated.

Brand Name
COBAS 6000 C (501) MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20561642
Report Number1823260-2024-03124
Device Sequence Number8821390
Product Code JJE
UDI-Device Identifier08430215011546
UDI-Public08430215011546
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05860636001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown